# SDR 97ZZZX4872

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42818
- Make and model: Cessna 182L
- Aircraft serial: 18259203
- Engine: Cont O470R
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M3081
- Condition: Weak
- Location: Mag
- Part time: 613 hours
- Component: Slick
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

FOUND POINTS WITH VERY LOW SPRING TENSION.  CAUSED ENGINE TO RUN ROUGH AND QUIT IN FLIGHT AT HIGHER RPM'S.
